Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hopf–Galois extensions for monoidal Hom-Hopf algebras

Tom 143 / 2016

Yuanyuan Chen, Liangyun Zhang Colloquium Mathematicum 143 (2016), 127-147 MSC: 16T05, 18D10, 18C15, 18C20. DOI: 10.4064/cm6615-12-2015 Opublikowany online: 9 December 2015

Streszczenie

Hopf–Galois extensions for monoidal Hom-Hopf algebras are investigated. As the main result, Schneider’s affineness theorem in the case of monoidal Hom-Hopf algebras is shown in terms of total integrals and Hopf–Galois extensions. In addition, we obtain an affineness criterion for relative Hom-Hopf modules which is associated with faithfully flat Hopf–Galois extensions of monoidal Hom-Hopf algebras.

Autorzy

  • Yuanyuan ChenCollege of Science
    Nanjing Agricultural University
    Nanjing 210095, P.R. China
  • Liangyun ZhangCollege of Science
    Nanjing Agricultural University
    Nanjing 210095, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek